# SDR UIEA200400072

- Difficulty date: April 23, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING TOP SIDE SKIN CORROSION WSTA 440.62 STRINGER 19.  SKIN CORROSION WAS BLENDED OUT WITHIN LIMITS OF SRM 57-30-01 FIG 1.  AREA WAS REPROTECTED AND PRIMER APPLIED IAW SRM 57-30-01.  (M)
